# SDR DALA1012610920

- Difficulty date: June 3, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 43,711 hours, 31,824 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER OUTER PAN CRACKED.  ALL FITTINGS CRACKED PROBABLY DUE TO IMPROPER RIGGING OF DOOR.  MUST FOLLOW PROPER AMM RIGGING INSTRUSTIONS, MANY DOORS ARE RECEIVED CRACKED DUE TO IMPROPER RIGGING.  C/A IS TO REPLACE ALL BROKEN PARTS AND O/H DOORS ON CK3993 NRC 674.
